The Michigan Mathematical Journal

Structure of certain polynomial hulls.

H. Alexander

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 1 (1977), 7-12.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001814

Digital Object Identifier
doi:10.1307/mmj/1029001814

Mathematical Reviews number (MathSciNet)
MR0463500

Zentralblatt MATH identifier
0376.32012

Subjects
Primary: 32E20: Polynomial convexity

Citation

Alexander, H. Structure of certain polynomial hulls. Michigan Math. J. 24 (1977), no. 1, 7--12. doi:10.1307/mmj/1029001814. https://projecteuclid.org/euclid.mmj/1029001814


Export citation